medication question: adderall, wellbutrin, synthroid, and zoloft
- 0Nov 5, '12 by lb0689This is for myself not a patient, as a nursing student I wonder what anyone thought of the combo. I have ADHD, depression and boardline hypothroid also hx of anxiety attacks normally 5-10 a year but normally in groups. My dosage is zoloft 50mg, adderall xr 50mg, synthroid 25mcg, and wellbutrin SR 400mg.Also I have been on the adderall and wellbutrin for about a year and the other two are new. The major side effects i current have is tachycardia, insomnia and upset stomach. But not even to stop the medsAny out look for be great thanks!
- 1,912 Visits
- 0Nov 5, '12 by GeneralJinjurFirst off, we don't give medical advice on this board. So talk to your doc about side effects.
As a student, have you looked up the meds using your drug guide and pharm book? I work in psych and I have noticed (and my patients corroborate) that the psych meds tend to show their side effects more severely in the beginning and then become less noticeable.
- 0Nov 5, '12 by GeneralJinjurThat is the gaping hole in all our drug guides. Aside from actual contraindications, they have nothing on how drugs complement or detract from each other. I love working as a nurse and getting to have these discussions with our pharmacist. All of our pharmacy staff is great and they will chat with me any chance they get if I have questions.
I know I have seen plenty of pts on the combo of thyroid med, plus ADD med, plus a single antidepressant. I can't recall anyone using Zoloft and Wellbutrin together, but I deal with kids and adolescents so they aren't usually on many meds. Sadly, I am home with a URI and had to call off for my shift tomorrow (average temp in my family of 4 is 101) so I can't refresh my memory at work tomorrow.
Maybe give your pharmacist a call tomorrow and see if they can spend a few minutes explaining how these meds will interact with each other. They will still point you back to your PCP if the side effects are bothersome, but you may get some explanation along with the recommendation.
- 0Nov 6, '12 by Meriwhen Senior ModeratorSorry, but according to the forum Terms of Service, we can not give you medical advice.
If you have any concerns regarding your medications, you need to speak to your prescriber about them, especially as he/she knows you and your medical history far better than any of us here do.
Best of luck.